# SDR DALA12007220958

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 59,555 hours, 44,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/C GALLEY FLOOR SOFT.  REMOVED FLOOR COVERING AND MOISTURE MEMBRANE.  REMOVED FLOOR PANEL 160E.  MANUFACTURED SAME. INSPECTED AREA AND INSTALLED NEW FLOOR PANEL, MOISTURE MEMBRANE AND FLOOR COVERING.
